Directional derivative problem for a degenerating parabolic...

Directional derivative problem for a degenerating parabolic equation

I. D. Pukal'skii
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
33
Language:
english
Pages:
7
Journal:
Ukrainian Mathematical Journal
DOI:
10.1007/bf01085734
Date:
July, 1981
File:
PDF, 429 KB
english, 1981
Conversion to is in progress
Conversion to is failed